# SDR AALA202408266142

- Difficulty date: August 23, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N315SD
- Make and model: Boeing 737823
- Aircraft serial: 44470
- Aircraft time: 11,267 hours, 4,226 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKE OFF GEAR WOULD NOT  RETRACT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED AND REPLACED MANUAL EXTENSION SYSTEM ACCESS DOOR SWITCH. PER AMM 32-34-11.
